# SDR MUIA20170802001

- Difficulty date: August 2, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N732MD
- Make and model: Cessna 208B
- Aircraft serial: 208B1083
- Aircraft time: 19,749 hours
- Engine: Pwa PT6A114A
- Engine time: 8,212 hours, 6,866 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3034792
- Part serial: 000889
- Condition: Unknown
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ABNORMAL ENGINE INDICATIONS. REPLACED ENGINE DRIVEN FUEL PUMP AND FCU.
